Search Results

Revise Search


Publication Issue Title
Note di Matematica Volume 7, Issue 2 (1987) Approximation of finitely defined operators in function spaces  PDF
F. Altomare

Note di Matematica Volume 12 (1992) On some classes of Lototsky-Schnabl operators Details  PDF
F. Altomare, S. Romanelli

Note di Matematica Volume 43, issue 1 (2023) Kantorovich-type modifications of certain discrete-type operators on the positive real axis Details  PDF
Francesco Altomare, Mirella Cappelletti Montano, Vita Leonessa

Note di Matematica Volume 43, issue 1 (2023) Preface  PDF
Angela Anna Albanese, Francesco Altomare, Michele Campiti, Mirella Cappelletti Montano, Vita Leonessa

Note di Matematica Volume 31, Issue 1 (2011) On a class of positive $C_{0}$-semigroups of operators on weighted continuous function spaces Details  PDF
Francesco Altomare, Sabina Milella, Graziana Musceo

1 - 5 of 5 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((publication OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.